# SDR UIEA2021011900090

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 104,296 hours, 20,256 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FUEL FILTER EICAS MESSAGE.  REMOVED AND REPLACED LT ENGINE FUEL FILTER ELEMENT, PER AMM 73-11-02.  MESSAGE CLEARED.  LEAK CHECK GOOD.
